Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unicity of best $L_2$ approximation by second-order splines with variable knots


Authors: D. L. Barrow, C. K. Chui, P. W. Smith and J. D. Ward
Journal: Bull. Amer. Math. Soc. 83 (1977), 1049-1050
MSC (1970): Primary 41A15
DOI: https://doi.org/10.1090/S0002-9904-1977-14377-2
MathSciNet review: 0447889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. K. Chui, P. W. Smith and J. D. Ward, On the smoothness of best L2 approximants from nonlinear spline manifolds, Math. Comp. 31 (1977), 17-23. MR 422955
  • 2. G. Meinardus, Approximation of functions: Theory and numerical methods, Springer, Berlin, 1964; English transl., Springer-Verlag, New York, 1967. MR 31 #547; 36 #571. MR 217482

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15

Retrieve articles in all journals with MSC (1970): 41A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14377-2

American Mathematical Society